Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Swelling in upper left pectoral area, occasionally deflates. Could it be caffeine related ?

I am a 31 year old female...very active and overall healthy..weight 150..normal blood pressure and heart rate 5 miles , 5 days a week with some strength training....I have been having swelling in my upper left pectoral pain or discomfort ...feels like a very tense muscle when I touch it...stays most of the time..occasionally deflates...what could this be? could it be caffeine related? I drink a lot of coffee and black tea
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum. It is called tetany, usually happens due to defeciency of calcium,with the distal limb muscles, happened with the proximal muscles in your case, and defenitely related to caffine the CNS stimulant ingridient of the coffee and tea. This is my assumption, to confirm it i advise you to consult a physician.
Besides i advise you co follow some diet recommendations as avoid taking spices, chillies, junk foods, and oily foods. potato other tubers, fish, and other sea foods.
Take more of green leafy vegetables, pulses, sprouts, milk, egg, meat, fruits, juices, and dry fruits to increase the blood, general health, and resistance to fight infections. Wishing for a quick recovery and thanks for calling.
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor